MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US IMPACTOR TIP 32MM; HIP INSTRUMENTS : IMPACTORS

DEPUY ORTHOPAEDICS INC US IMPACTOR TIP 32MM; HIP INSTRUMENTS : IMPACTORS
Catalog Number 920010027
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.The product was not returned to medtech orthopaedics, however photos were provided for review.The photo investigation revealed that impactor tip 32mm , the photographs attached were reviewed, however in the images provided no observations pertaining to the nature of the reported event could be identified.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the impactor tip 32mm would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the impactor tip broke during liner impaction.The fragment was removed.There was no surgical delay.The procedure was completed successfully.

Brand Name
IMPACTOR TIP 32MM
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21710582
Report Number1818910-2025-04661
Device Sequence Number10010208
Product Code HWA
UDI-Device Identifier10603295221876
UDI-Public(01)10603295221876(10)P17695001
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number920010027
Device Lot NumberP17695001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown